Alert archive / Colorado / River Flood Warnings in 2019

River Flood Warning 4, NWS Pueblo, CO

June 12, 2019Rio Grande County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 12, 2019, 9:01 AM MDT for Rio Grande County, Colorado. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
Jun 12, 2019, 9:01 AM MDT (15:01 UTC)
Expired
Jun 14, 2019, 10:25 AM MDT
In force
49 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Rio Grande County, CO

The radar

The Pueblo radar (KPUX), 210 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rio Grande near Del Norte (DNRC2).

Action stage
5 ft
Minor stage
5.5 ft
Moderate stage
6.5 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08220000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

686 
WGUS45 KPUB 121501
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo Co
901 AM MDT Wed Jun 12 2019

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Very warm temperatures will continue to accelerate the Spring snowmelt. 
Area reservoirs are in storage capacities...and diversions are being maximized. Rivers are expected to continue to run high through the weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-130301-
/O.NEW.KPUB.FL.W.0004.190612T1501Z-190613T0330Z/
/DNRC2.1.SM.190612T1030Z.190612T1416Z.190612T1530Z.UU/
901 AM MDT Wed Jun 12 2019

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Rio Grande River Near Del Norte.
* until this evening.
* At  8:16 AM Wednesday the stage was 5.7 feet.
* Flood stage is 5.5 feet.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$

Hodanish
6 follow-up statements
890 
WGUS85 KPUB 122021
FLSPUB
Flood Statement
National Weather Service Pueblo Co
221 PM MDT Wed Jun 12 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Snowmelt will continue to bring high water to the Del Norte 
area through the weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-130820-
/O.EXT.KPUB.FL.W.0004.000000T0000Z-000000T0000Z/
/DNRC2.1.SM.190612T1030Z.190614T1800Z.000000T0000Z.UU/
221 PM MDT Wed Jun 12 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until further notice...Or until the warning is cancelled.
* At  2:01 PM Wednesday the stage was 5.7 feet.
* Flood stage is 5.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 5.8 feet by early
  Friday afternoon then begin falling.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
810 
WGUS85 KPUB 130703
FLSPUB
Flood Statement
National Weather Service Pueblo Co
103 AM MDT Thu Jun 13 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Snowmelt flooding is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC043-131903-
/O.CON.KPUB.FL.W.0003.190614T1800Z-000000T0000Z/
/CNCC2.1.SM.190614T1800Z.190615T1800Z.000000T0000Z.UU/
103 AM MDT Thu Jun 13 2019

The Flood Warning continues for
  The Arkansas River At Canon City.
* from Friday afternoon until further notice...Or until the warning 
  is cancelled.
* At 12:15 AM Thursday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and 
  continue to rise to near 10.2 feet by early Saturday afternoon.
* Impact...At 10.0 feet...Minor flood. Minor overbank flow occurs into
  low lying areas along river. Water overtops screens at Canon City 
  water supply intake.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

COC105-131903-
/O.CON.KPUB.FL.W.0004.000000T0000Z-000000T0000Z/
/DNRC2.1.SM.190612T1030Z.190614T1800Z.000000T0000Z.UU/
103 AM MDT Thu Jun 13 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until further notice...Or until the warning is cancelled.
* At 12:45 AM Thursday the stage was 5.4 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 5.8 feet by early tomorrow afternoon.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
316 
WGUS85 KPUB 131229
FLSPUB
Flood Statement
National Weather Service Pueblo Co
629 AM MDT Thu Jun 13 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Snowmelt flooding is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC043-140028-
/O.CON.KPUB.FL.W.0003.190614T1800Z-000000T0000Z/
/CNCC2.1.SM.190614T1800Z.190615T1800Z.000000T0000Z.UU/
629 AM MDT Thu Jun 13 2019

The Flood Warning continues for
  The Arkansas River At Canon City.
* from Friday afternoon until further notice...Or until the warning 
  is cancelled.
* At  6:15 AM Thursday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and 
  continue to rise to near 10.2 feet by early Saturday afternoon.
* Impact...At 10.0 feet...Minor flood. Minor overbank flow occurs into
  low lying areas along river. Water overtops screens at Canon City 
  water supply intake.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

COC105-140028-
/O.CON.KPUB.FL.W.0004.000000T0000Z-000000T0000Z/
/DNRC2.1.SM.190612T1030Z.190614T1800Z.000000T0000Z.UU/
629 AM MDT Thu Jun 13 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until further notice...Or until the warning is cancelled.
* At  5:46 AM Thursday the stage was 5.5 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by midmorning and continue to 
  rise to near 5.8 feet by early tomorrow afternoon.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
012 
WGUS85 KPUB 131827
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1227 PM MDT Thu Jun 13 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

  Rio Grande River Near Del Norte affecting Rio Grande County.

.Snowmelt flooding is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC043-140626-
/O.EXT.KPUB.FL.W.0003.190615T0000Z-000000T0000Z/
/CNCC2.1.SM.190615T0000Z.190615T1800Z.000000T0000Z.UU/
1227 PM MDT Thu Jun 13 2019

The Flood Warning continues for
  The Arkansas River At Canon City.
* from Friday evening until further notice...Or until the warning is 
  cancelled.
* At 11:15 AM Thursday the stage was 9.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow evening and 
  continue to rise to near 10.1 feet by early Saturday evening.
* Impact...At 10.0 feet...Minor flood. Minor overbank flow occurs into
  low lying areas along river. Water overtops screens at Canon City 
  water supply intake.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

COC105-140626-
/O.EXT.KPUB.FL.W.0004.000000T0000Z-190618T0900Z/
/DNRC2.1.SM.190612T1030Z.190614T1800Z.190617T2100Z.UU/
1227 PM MDT Thu Jun 13 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until late Monday night...Or until the warning is cancelled.
* At 11:47 AM Thursday the stage was 5.5 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow morning and 
  continue to rise to near 5.6 feet by early tomorrow afternoon. The 
  river will fall below flood stage by late Monday afternoon.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
553 
WGUS85 KPUB 140242
FLSPUB
Flood Statement
National Weather Service Pueblo Co
842 PM MDT Thu Jun 13 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At Canon City affecting Fremont County.

.Snow melt will continue to cause high water on rivers across southeast and south central colorado. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC043-141441-
/O.CON.KPUB.FL.W.0003.190615T0600Z-000000T0000Z/
/CNCC2.1.SM.190615T0600Z.190616T0000Z.000000T0000Z.UU/
842 PM MDT Thu Jun 13 2019

The Flood Warning continues for
  The Arkansas River At Canon City.
* from late Friday night until further notice...Or until the warning 
  is cancelled.
* At  8:15 PM Thursday the stage was 9.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight Saturday 
  morning and continue to rise to near 10.1 feet by early Saturday 
  evening.
* Impact...At 10.0 feet...Minor flood. Minor overbank flow occurs into
  low lying areas along river. Water overtops screens at Canon City 
  water supply intake.

&&

LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
      3838 10516 3840 10527       

$$

COC105-141441-
/O.EXT.KPUB.FL.W.0004.000000T0000Z-190618T0600Z/
/DNRC2.1.SM.190612T1030Z.190616T1800Z.190617T1800Z.UU/
842 PM MDT Thu Jun 13 2019

The Flood Warning continues for
  The Rio Grande River Near Del Norte.
* until late Monday night...Or until the warning is cancelled.
* At  8:01 PM Thursday the stage was 5.2 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and 
  continue to rise to near 5.6 feet by early Sunday afternoon.the 
  river will fall below flood stage by early Monday afternoon.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail 
  floods..

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$
196 
WGUS85 KPUB 141625
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1025 AM MDT Fri Jun 14 2019

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Rio Grande River Near Del Norte affecting Rio Grande County.

Snowmelt flooding is beginning to deminish in the Rio Grande at
Del Norte, therefore a River Flood Statement will replace the
River Flood Warning. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During high water...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing high water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC105-141655-
/O.CAN.KPUB.FL.W.0004.000000T0000Z-190618T0600Z/
/DNRC2.N.SM.190612T1030Z.000000T0000Z.000000T0000Z.UU/
1025 AM MDT Fri Jun 14 2019

The Flood Warning is cancelled for
  The Rio Grande River Near Del Norte.
* At  9:45 AM Friday the stage was 5.2 feet.
* Flood stage is 5.5 feet.
* Forecast...The river crested below flood stage at 5.2 feet. The 
  river will fall to 5.2 feet by .
* Impact...At 5.0 feet...Action Stage. The river is bankfull near Del 
  Norte.

&&

LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
      3765 10636 3765 10646       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 12, 8:43 AM MDT, 18 minutes earlier.

Area forecast discussion, Jun 12, 8:43 AM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
843 AM MDT Wed Jun 12 2019

.UPDATE...
Issued at 836 AM MDT Wed Jun 12 2019

Incorporated latest obs data and satellite imagery trends to make
slight adjustments in the near term. Also extended the Flood Watch
for the southern San Luis Valley and sw mts until 18z Fri. Moore

&&

.SHORT TERM...(Today and tonight)
Issued at 437 AM MDT Wed Jun 12 2019

An upper level ridge will be over the Great Basin today, while an
upper trof lies over the midwest, leaving northwest flow aloft over
CO.  This morning, radar is picking up some showers over the east
central and far southeast plains of CO.  These showers are expected
to end a little later this morning.  It then looks like a weak
disturbance in the flow later this afternoon, will help kick off
some showers and thunderstorms over the mtns and high valleys, which
will then move east over the plains, mainly in the evening hours.
Temps today should reach highs in the 70s over the plains and high
valleys.

Most locations should see precip chances end before midnight, but
the far southeast plains could see some showers lingering into the
late night hours.

With another warm day in the high country, snowmelt flooding will
still be a risk in some areas of the southwest mtns, portions of the
San Luis Valley, and along the Upper Arkansas River Valley, west of
the Pueblo Reservoir.

.LONG TERM...(Thursday through Tuesday)
Issued at 437 AM MDT Wed Jun 12 2019

Thursday-Friday...Modest west to northwest flow across the
Rockies Thursday becomes more southwest and increases through the
day Friday, as more Pacific energy translates across the Great
Basin. Latest models remain consistent in developing southerly low
level return flow across the area on Thursday, which increases
low level moisture across the Plains. This, along with some
embedded moisture will lead to better coverage of showers and
thunderstorms across the area. Storms will initiate across the
higher terrain through the late morning and afternoon and then
spread east across the Plains through the late afternoon and
evening hours. Models continue to indicate ample cape and enough
shear to support the possibility of strong to severe storms across
the Plains, with the latest SPC Day 2 Outlook now indicating a
marginal risk across the southeast Plains, generally east of the
I-25 Corridor. Increasing southwest flow aloft on Friday will lead
to lee troughing and a possible dry line across the far southeast
Plains, as low level moisture mixes out across the I-25 Corridor.
With that said, latest models are indicating the best chances of
convection across northeastern Colorado, where a frontal boundary
will be lurking through the early afternoon. This boundary will
continue to slide south and west across all of the southeast
Plains through Friday night. At any rate, keep best pops across
central mountains through the Pikes Peak region through the day
Friday, with a few possible showers and storms across the Plains
Friday evening and night, with moisture pooling along and behind
the passing front.

As for temperatures, warming aloft and the more westerly flow will
help to boost highs to at and above seasonal levels Thursday and
Friday, with highs in the 80s to mid 90s across the Plains, and
generally in 60s and 70s across the higher terrain, with Friday
likely the warmest day of the next week. With that said, will need
to continue to monitor flows in area streams and rivers for possible
flooding due to the melting of the high mountain snowpack.

Saturday-Tuesday...The Great Basin broad upper trough is progged to
slowly lift out across the Rockies through the weekend, with more
energy progged to move across the Rockies through early next week.
Moisture and uvv from the passing wave, combined with moist low
level upslope, will lead to an uptick in convection and cooler
temperatures across the area through the weekend. The best coverage
of storms is expected across the higher terrain and immediate
adjacent plains, and with ample available moisture and possible
training of storms, will need to watch area burn scars for flash
flooding potential.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 437 AM MDT Wed Jun 12 2019

VFR conditions are expected the next 24 hrs at KCOS, KPUB and KALS.
There will be a chance for showers/tstms at KALS this afternoon, at
KCOS late this afternoon and this evening, and at KPUB this
evening.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday morning for COZ065>068-070-071.

&&

UPDATE...MOORE
SHORT TERM...28
LONG TERM...MW
AVIATION...28
Hazardous weather outlook, Jun 12, 4:56 AM MDT, 4 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
456 AM MDT Wed Jun 12 2019

COZ058>089-093>099-131100-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
456 AM MDT Wed Jun 12 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Warm temperatures across the high country will continue causing
snowmelt, resulting in high water levels in streams, creeks and
rivers, especially in the southwest mountains, portions of the San
Luis Valley, and along the Upper Arkansas River Valley, west of the
Pueblo Reservoir.

Isolated to scattered thunderstorms will be possible this afternoon
and evening over the mountains and high valleys, and will spread to
the eastern plains in the evening.  Lightning and gusty outflow
winds will be the main storm risks.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Starting Thursday, and continuing into early next week, available
moisture will increase over the region, leading to better chances
of afternoon and evening thunderstorms through the period. Storms
look to initiate over the higher terrain through the late morning
and afternoon, with storms spreading east across the southeast
Plains through the late afternoon and evening. Storm threats
through this period will be lightning, gusty winds, small hail and
locally heavy rainfall, with a few strong to severe storms possible
across the southeast plains, especially on Thursday.

In addition, flash flooding will be possible, if the locally
heavy rainfall falls across the newer burn areas of the Spring,
Junkins and Hayden scars through the weekend.

At and above seasonal temperatures, especially on Thursday and
Friday, will continue to accelerate the melting of the high mountain
snowpack, leading to fast and high flows in area streams and rivers
and the potential for flooding. Those with outdoor plans should
pay attention to conditions on area streams and rivers.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be
possible in the southwest mountains, portions of the San Luis Valley
and the Upper Arkansas River Valley today and tonight.

28/23

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 10:24 AM MDTAreal Flood WarningPUBConejos5 days
Jun 12, 10:37 AM MDTAreal Flood WarningPUBMineral, Rio Grande5 days

Nearby

River Flood Warnings in Colorado, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.